Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A class of irreducible systems of generators for infinite symmetric groups


Author: R. B. Crouch
Journal: Proc. Amer. Math. Soc. 10 (1959), 910-911
MSC: Primary 20.00
MathSciNet review: 0109180
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0109180-5
PII: S 0002-9939(1959)0109180-5
Article copyright: © Copyright 1959 American Mathematical Society